Blank Cover Image
所蔵情報QRコード

Chaos : an interdisciplinary journal of nonlinear science / American Institute of Physics

資料種別:
雑誌
背文字タイトル:
Chaos
出版情報:
Woodbury, N.Y. : American Institute of Physics, 1991-
形態:
v. ; 29 cm
巻次年月次:
Vol. 1, no. 1 (1991)-
ISSN:
10541500
書誌ID:
AA10811388
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

International Federation of Nonlinear Analysts

World Federation Publishers

Kluwer Academic Publishers

Pergamon Press

Springer International

Campbell, David K., American Institute of Physics, Soviet-American Conference on Chaos

American Institute of Physics

4 雑誌 Nonlinearity

Institute of Physics (Great Britain), London Mathematical Society

Institute of Physics and the London Mathematical Society

10 雑誌 Nonlinear studies

International Federation of Nonlinear Analysts

Carfax

Nova Science Publishers

Springer-Verlag

American Institute of Physics

American Institute of Physics

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12